63
Views
5
CrossRef citations to date
0
Altmetric
Original Articles

A Stable Property of Borel Type Ideals

Pages 674-677 | Received 07 Dec 2006, Published online: 07 Apr 2008
 

Abstract

In this article, we extend a result of Eisenbud–Reeves–Totaro in the frame of ideals of Borel type.

2000 Mathematics Subject Classification:

ACKNOWLEDGMENTS

This article was supported by the CEEX Program of the Romanian Ministry of Education and Research, Contract CEX05-D11-11/2005 and by the Higher Education Commission of Pakistan.

The author is grateful to his adviser Dorin Popescu for his encouragement and valuable suggestions. My thanks goes also to the School of Mathematical Sciences, GC University, Lahore, Pakistan for supporting and facilitating this research.

Notes

Communicated by I. Swanson.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.